| Model Number |
10-240 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture, capsular contracture baker grade iii.
Event or Problem Description
Patient reported left side pain.Healthcare professional later reported capsular contracture, baker grade iii.Patient reported left side rupture confirmed my mri.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken on posterior side assessed, as fold flaw opening.And missing piece of shell assessed, as inconclusive.Capsular contracture: unable to observe, as it is not related to the device.Additional observations: observed, creases on the device.Observed, wear abrasion on the device.Observed, stress marks on the device.No further actions are required, since no manufacturing issue is observed.
Event or Problem Description
Patient reported, left side pain.Healthcare professional, later reported, capsular contracture, baker grade iii.Patient reported, left side rupture.Confirmed my mri.Device has been explanted.